# SDR AWXA200300911

- Difficulty date: August 3, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397470600600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT CENTER PROFILE AT FR 56, BETWEEN STR 42 LT AND STR 41 RT. MAINTENANCE REMOVED CORRODED CENTER PROFILE AT FR 56, BETWEEN STR 42 LT & STR 41 RT;  FABRICATED A NEW REPLACEMENT PROFILE;  INSTALLED REPAIR PART IAW SRM 51-42-11, PG 21-22, FIG 8, PG 8-11, FIG 2, AND PG 12, FIG 3.
